Table of Contents

Volume:  |  1  |  2  |  3  |  4  |  5  |  6  |  7  |  8  |  9  |  10

Issue : 1  |  2  |  3  |  4  |  


Volume 6, Issue 1, 2014


Contents


An optimal homotopy analysis method nonlinear fractional differential equation

Authors: Gepreel, K.A., Mohamed, M.S.
Abstract    Purchase this Article

Pages: 1-10


Symmetries of systems with spatially bounded domains

Authors: Cerqueti, R., Sarnari, F.
Abstract    Purchase this Article

Pages: 11-25


Blow-up of solutions for semilinear degenerate parabolic systems

Authors: Nisse, L., Belyacine, S.
Abstract    Purchase this Article

Pages: 26-38


Existence of multiple solutions for the p-Laplacian with nonlinear boundary conditions

Authors: Tsouli, N., Chakrone, O., Darhouche, O., Rahmani, M.
Abstract    Purchase this Article

Pages: 39-47


A characterization of dichotomy for autonomous discrete systems

Authors: Zada, A., Amin, R., Khan, G.A., Asif, M.
Abstract    Purchase this Article

Pages: 48-55


Total Results : 5